Buy Amitriptyline Online UK

Amitriptyline 10mg 25mg 50mg 75mg

Some people, who take tricyclic antidepressant medicines, may experience tinnitus during the first two weeks of taking the medications. This condition is characterized by continuous or intermittent noise, ringing, or buzzing in the ears, which is not caused by any external factors.

Tinnitus is considered to be quite a rare symptom and it is not observed among a high percent of the patients. It is usually described as an adverse effect, as a result of taking tricyclic antidepressant medications and has been studied among the patients, who were taking the drug Amitriptyline during their treatment.

Buy Amitriptyline 10mg

Buy Amitriptyline 10mg

from £0.93 per pill

Buy Now

Buy Amitriptyline 25mg

Buy Amitriptyline 25mg

from £1.01 per pill

Buy Now

In 1987, there was a research, which was conducted to study the action of the drug Amitriptyline. 475 patients, taking tricyclic antidepressants, participated in the experiment. The results of the research showed that 1% (5 patients), who was taking the Amitriptyline antidepressant, experienced tinnitus. This symptom occurred after about 2 weeks of taking the medication, but with the continuation of the treatment, the symptom disappeared in the period of 4 weeks of the therapy. In this case, any additional treatment of tinnitus was not carried out. However, one patient had an aggravation of the tinnitus symptoms, which lasted up to 3 weeks.

There was one patient, who took a daily prescribed dosage of 100 mg of the drug Amitriptyline. It was a woman, who received tinnitus after a week of taking the medication. When the daily medicine dosage was increased to 150 mg, the symptom continued to come out, but it had a decrease after 4 weeks of the therapy. The medication intake did not stop. Then the patient had a discontinuation in the use of Amitriptyline, but with the resumption of the treatment, the symptom of tinnitus did not resume.

Tinnitus

Another research, conducted in 1980, was held with the participation of 4 patients, taking the Amitriptyline medication and having tinnitus. The daily dosage of the medication was increased to 150 mg. One of the patients received tinnitus during the first days of taking the medication in a daily dosage of 50 mg. As a result of the dosage reduction, all the patients received a symptom improvement. Three of them experienced a complete symptoms relief.

Among all the patients there was a person, who had a severe increase in tinnitus, but the symptom completely disappeared after the discontinuation of taking Amitriptyline and a change in favor of another medication, which was Imipramine.

Some patients did not have any improvement in tinnitus, even when the medication was changed into another one, so the doctors had to choose alternative methods of treatment.

As for taking other tricyclic drugs, other cases of tinnitus are known to occur within the patients as a result of taking such medications, as Protriptyline and Doxepin.

Basically, tricyclic antidepressant medications are not intended to treat tinnitus. However, it should be noted, that some studies have shown, that some tricyclic antidepressants can sometimes be taken for the treatment of tinnitus.

Anyway, the information, associated with the use of the Amitriptyline medication, is not enough to give accurate conclusions about the effect of its components on the symptom of tinnitus. It is known, that the occurrence of tinnitus after the beginning of taking tricyclic antidepressants depends on the prescribed dosage of the drug. With a prolonged treatment with Amitriptyline, the symptom may appear and disappear without a cancellation of the drug intake.